Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Legs feel heavy
Apr 5, 2008

Hi Doc

Last year I tested positive while taking routine oregnancy tets.My CD4 count was 249 and my doctor suggested I start meds immediately.Since then I have been taking Lamzid and Nevirapine with no side effects,except for the fact that when I stand up my legs feel very heavy for about 1minute.Is this due to the meds.My CD is now 523 and VL is below 40.Secondly was it not early for me to start treatment seeing that I was pregnant at the time and that could have been a cause for the low CD 4.Please help Im so confused....

Response from Dr. Frascino

Hello,

"Legs feel very heavy for about 1 minute . . ." is not something I can evaluate over the Internet. It is not a commonly noted side effect of the medications you are taking. I would suggest you discuss this symptom with your HIV specialist.

As for starting treatment, again with limited information it's difficult for me to comment. However, with a CD4 count of 249 and a positive pregnancy test, treatment would be warranted to protect the fetus and maintain your immune health during the pregnancy.

If you are "so confused," why aren't you discussing these concerns with your HIV specialist? He should be your primary source of information, as he knows your case best and has access to all your records, laboratory tests and physical examinations. Make a list of your questions and discuss them at the time of your next visit, OK?

Good luck.

Dr. Bob



Previous
RESEARCH FOR A CURE...
Next
Fatigue related to HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement